Doctor insights on:
Loss Of Appetite
It could: Hiatal hernia is a deformity whereby the stomach pushes through the diaphragm and parts of the stomach instead of being under the diaphragm sits in the chest cavity. This causes a lot of various symptoms such as pain burping and early satiety which is what you're describing. It can also cause nausea. ...Read more
Loss of appetite 4 days late period headaches nausea, these are symptoms i'm having. What does this mean?
How to treat hyperthyroid after bilateral parathyroidectomy. Three weeks ago i had a bilateral parathyroidectomy & no surgical complications. 5 days after surgery i started experiencing rapid pulse rate, sweating, and loss of appetite which continued to w
While : While it is possible that the hyperthyroidism is unrelated to your recent surgery and just happened to start now, it is more likely that you are suffering from a traumatic thyroiditis, inflamation of the thyroid caused by trauma during the surgery. If that is the case the Methimazole won't do any good, as the gland is not overactive, it is just leaking hormone that is normally stored there. In that case the problem should resolve on its own over a few weeks. If the symptoms are a problem, perhaps an increase in the beta blocker dose will help. ...Read moreSee 1 more doctor answer
I was treated for UTI 3 months ago with ciproflaxin could that be the cause of my loss of appetite. I also take carvedilol & nifecard XL 30mg for bp?
Not likely: Especially 3 months later.Get a more detailed answer ›
Suffering extreme fatigue and loss of appetite following first chemo treatment for metastatic pancoast tumor. Any guess how long this will last?
Few weeks to few Ms: As side effects for chemotherapy medications you will be having them . Also whether you are responding to the treatment or not , the symptoms persisting after will give an indication. Well responding tumours after minimum of 4-6 wks of therapy should be showing some improvement of appetite , less fatigue etc. Your oncolo. & pcp will be following you in this regard in addition to you watching wt. ...Read more
Pls can u advice me ; what r the treatments /medicines for chronic gastritis. And chronic loss of appetite
What do I have and how can I cure it? I have cold sweats at night when i sleep
mucus build up in my chest
loss of appetite
Was prescribe with drug having diclofenac potassium. After taking it stool turn black with mucus loss of appetite and stomachgrams how serious is it?
- Talk to a doctor live online for free
- Is loss of appetite a symptom of thalassemia?
- Diverticulitis loss of appetite
- Loss of appetite tingling
- Ask a doctor a question free online
- Pristiq loss of appetite
- Loss of appetite loss of weight
- Diseases that cause loss of appetite
- Medicine for loss of appetite
- Talk to a general internist online for free